# SDR DALA2023051003681

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 14,601 hours, 1,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 EMERGENCY LIGHTS INOP ON SEATS 45 LT, 49LT, 54 LT, 23 RT, 43 RT. CORRECTIVE ACTION: TOUBLESHOOTED EMERGENCY LIGHTS ON SEATS 45LT,49LT,54LT AND 23RT. THESE LIGHTS HAVE BEEN SUCCESSFULLY TURNED ON. FOUND WIRES AT CONNECTOR AT SEAT 43JH PULLED OUT. TERMINATED, ROUTED AND SECURED HARNESS AT 43JH. EMERGENCY LIGHTS OPS CK OK AT SEAT 43JH. (2759402)
